# SDR DALA2021080604479

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,010 hours, 38,587 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Failed Insp
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 L1 DOOR GIRT BAR FAILS CHECK REF NR1.   REMOVED AND INSTALLED GIRT BAR REF B757 AMM 25-66 AND TEST IAW B757 AMM 52-11. (1898102)
